Unbounded Jacobi Matrices with Empty Absolutely Continuous Spectrum

Volume 56 / 2008

Petru Cojuhari, Jan Janas Bulletin Polish Acad. Sci. Math. 56 (2008), 39-51 MSC: Primary 47B36; Secondary 47A75. DOI: 10.4064/ba56-1-5


Sufficient conditions for the absence of absolutely continuous spectrum for unbounded Jacobi operators are given. A class of unbounded Jacobi operators with purely singular continuous spectrum is constructed as well.


  • Petru CojuhariDepartment of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30
    30-059 Krak/ow, Poland
  • Jan JanasInstitute of Mathematics
    Polish Academy of Sciences
    /Sw. Tomasza 30
    31-027 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image